# SDR ERAA082919

- Difficulty date: December 19, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Condition: Cracked
- Location: Tail Rotor Head
- Part time: 13,466 hours
- Component: Rotor Head
- Component part number: 10531714
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER SLEEVE BUSHING CRACKED.  INNER SLEEVE BUSHINGS WORN.  ONE CONTROL LEVER SCRAP, INNER SLEEVE BUSHINGS SCRAP, MOUNTING FORK BUSHINGS, SEALS, RINGS, & SLEEVES SCRAP, END CAPS ROTTEN. DISASSEMBLED, CLEANED & VISUALLY INSPECTED.  REPAIRED ONE CONTROL LEVER, 4 INNER SLEEVE BUSHINGS, AND MOUNTING FOR TEFLON BUSHINGS, SEALS, RINGS, SLEEVES AND END CAPS.  C/W 1200 HR & 2400 HR/6 YEAR INSPECTIONS ON TAIL ROTOR.  300 HR & 2400 HR BLADE INSPECTIONS DONE.  REASSEMBLED HUB, TORQUED AND SAFETIED AS REQUIRED.  INSTALLED 2 SERVICEABLE BLADES AND STATIC BALANCED. INSPECTED AND REPAIRED IAW BO105 REM 301, MM 33, 34, & 107  TT 103,446.2  TSI  -0-.
